Hi, I'm very new to this. I broke my foot 6/5/14 and of course became very sedentary and bored. On 7/4/14 I couldn't breathe and ended up in the ER with a pulmonary embolism. I actually felt great in the hospital, but was a little scared to go home since this was overwhelming. I have never been depressed before, so I really didn't know what meds my doctor was putting me on. He told me to start lexapro 10mg daily and xanax 25 when needed. The lex freaked me out from day one, every possible side effect plus really bad thoughts and feeling no emotions at all. I have not been able to cry either. Every time I called my doctor and told them I was breaking out they told me to call our psych hospital. I was really getting very scared. I've always been very active, I have 5 children 3 who still live with my husband and myself and also grandchildren and one who lives with us. We've always been a very loud family, but all that was starting to get on my nerves really bad. So, after a few days I cut my pill in half and then in 4ths. I did this for 8 days and 4 days ago stopped taking it. I've had a hard time sleeping with the zaps and weird dreams and wake up with my heart pounding out of my chest and my blood pressure has been sky high in the mornings which gets regulated after taking a double dose of my bp meds (Dr approved). Then in the afternoons I feel totally like I did before all of this.Now what I need to know, am I feeling so good because the meds kicked in or because I'm off of them? I do have ringing in my ears, blurred vision and not sleeping good. I am so ready to be done with this and get on with things I used to enjoy just 3 weeks ago. I am also on blood thinners and having to stay on that diet and am still in my walking boot for another 4 weeks but I don't think I should have been put on this medicine. I really need advise!! Going to a Dr. Appt. tomorrow.
What blood thinner are you on? There aren't any I know of that you have to be on a special diet. You stopped the lexapro too fast is all that's wrong. I suspect you didn't need it in the first place. I'd go back to take a quarter of it for a few weeks, then stop it. Or you can struggle thru this because it will end eventually.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2010 • 1 answer
Posted 22 Mar 2011 • 2 answers
Posted 20 Oct 2013 • 1 answer
Posted 3 Aug 2016 • 0 answers
Posted 29 Sep 2016 • 0 answers